# SDR UALA2013041702620

- Difficulty date: April 17, 2013
- Submitted: May 17, 2013
- Operation: Air carrier
- Aircraft: N769UA
- Make and model: Boeing 777222
- Aircraft serial: 26921
- Aircraft time: 71,704 hours, 12,761 cycles
- Engine: Pwa PW4077
- System (JASC): 2140 · Heating System
- Part: Switch
- Part number: 30004643
- Part serial: 0281
- Condition: Failed
- Location: Cargo Heat
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFT CARGO HEAT  HEAT SHUTOFF VALVE STATUS MESSAGES.  REPLACED AFT CARGO HEAT SHUTOFF VALVE V21441, NO HELP.  DURING MAT TEST OF VALVES VISUALLY CHECKED AND VALVES OPERATING NORMALLY.  REPLACED SWITCH REF 21-44-10.  CHECKED GOOD REF FIM 21--44 TASKS 801-801.
